# SDR RMXA9520557

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: Eng/Xmsn
- Part time: 64 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER COUPLING HAS EXCESSIVE CORROSION PITTING AFTER 63.7 HOURS, IMPROPER HEAT TREATMENT COULD HAVE BEEN A FACTOR.  NEW DRIVE SHAFT IN A/C, COUPLING CAME WITH IT AND ONLY HAS 63.7 HOURS. REMOVED AND REPLACED.
